# SDR UPS804382

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4619610
- Condition: Corrosion
- Location: Fs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND LONGERON FITTING HAS HEAVY CORROSION FS 390, LONGERON 36.  REPLACED FITTING PER SMR 51-1-20D.
